Jump to content

Photo

Wits End

duac benzoyl peroxide retin a micro .04 cetaphil cerave ortho tri cyclen minocycline

1 reply to this topic

#1 taylorswiftlover123

taylorswiftlover123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Blog Entries: 2
    Likes: 0
About Me
  • Gender:Female
  • Joined: 23-January 14

Posted 04 April 2014 - 06:55 AM

I need some help.

So I had been clear for a long time(over a year) on the following regimen:

Am: cetaphil normal-oily skin cleanser
Duac
Cetaphil moisturizer
Oracea

Pm: cetaphil cleanser again
Retin a micro .04
Cetaphil moisturizer
Ortho tri cyclen

Then, I started getting occasional cysts on my chin, so I went to ortho cyclen. This cleared me up completely for two months. I stopped taking oracea, and my skin went downhill quickly. I started getting lots of little pimples all over my face in places I never broke out before.

Now, I am back on ortho tri cyclen(a week into it) still using cetaphil products, and same topicals, but a stronger antibiotic. I am breaking out very badly! My face is also very dry flaky, and oily at the same time. Two days ago I tried to use cerave cleanser and moisturIzer, and I woke up today with huge spots and clogged pores everywhere. I'm back on cetaphil now, but please help!!

#2 Twosteps

Twosteps

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 10
About Me
  • Joined: 12-September 13

Posted 04 April 2014 - 11:19 AM

Your face is adjusting to the ortho tri cyclen and the new topicals.  Try to  only swap out 1-2 things at a time when switching up your regimen.

 

Short term you can ice your face and take some advil before school/work.  Remember the ice makes your face red for like 30mins so might not want to do it on your way out the door.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users